Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 26, NWS Des Moines, IA

June 14, 2018Story County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 14, 2018, 12:14 PM CDT for Story County, Iowa. It took effect at Jun 14, 2018, 5:38 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2018, 12:14 PM CDT (17:14 UTC)
In effect from
Jun 14, 2018, 5:38 PM CDT
Expired
Jun 15, 2018, 5:15 PM CDT
In force
24 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Story County, IA

The radar

The Des Moines radar (KDMX), 36 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ioway Creek at Ames Lincoln Way (AMWI4). The gauge peaked at 12.13 ft at Jun 15, 2018, 5:00 AM CDT.

actionminormoderate5101506/1406/1506/16
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
15.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05470500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

898 
WGUS43 KDMX 141714
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
1214 PM CDT Thu Jun 14 2018

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...Squaw 
Creek...

  Affecting the following counties in Iowa...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC169-151714-
/O.NEW.KDMX.FL.W.0026.180614T2238Z-180616T0417Z/
/AMWI4.1.ER.180614T2238Z.180615T0000Z.180615T0417Z.NO/
1214 PM CDT Thu Jun 14 2018

...Flood Warning in effect until late this evening...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* Until late this evening.
* At 12:00 PM Thursday the stage was 8.3 feet, or 1.7 feet below 
  Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this evening. Continue rising to 
  between 10.5 and 11.0 feet, or 0.5 to 1.0 feet above Flood Stage, 
  this evening. Then begin falling and go below Flood Stage late 
  this evening.
* Impact...At 10.4 feet, Water is in the yard of Riverside Manor...
  located at 1204 South 4th Street. Water also affects nearby 
  lowlands.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$
6 follow-up statements
351 
WGUS83 KDMX 142049
FLSDMX

Flood Statement
National Weather Service Des Moines IA
349 PM CDT Thu Jun 14 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Squaw Creek...

  Affecting the following counties in Iowa...Story
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Cedar River...

  Affecting the following counties in Iowa...Black Hawk
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC013-152049-
/O.CON.KDMX.FL.W.0023.000000T0000Z-180616T1648Z/
/CEDI4.3.ER.180610T1556Z.180612T0500Z.180615T1648Z.NO/
349 PM CDT Thu Jun 14 2018

...Flood Warning remains in effect until midday Friday...

The Flood Warning continues for
  The Cedar River at Cedar Falls, or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until midday Friday.
* At  2:45 PM Thursday the stage was 89.6 feet, or 1.6 feet above 
  Flood Stage.
* Flood Stage is 88.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage midday Friday.
* Impact...At 89.0 feet, Water is at the edge of 1712 Cottage Row 
  Road. The northeast corner of Tourist Park floods.

&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$

IAC169-152049-
/O.EXT.KDMX.FL.W.0026.180615T0240Z-180616T0900Z/
/AMWI4.1.ER.180615T0240Z.180615T0600Z.180615T0900Z.NO/
349 PM CDT Thu Jun 14 2018

...Flood Warning now in effect until early Friday morning...

The Flood Warning continues for
  The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* Until early Friday morning.
* At  3:00 PM Thursday the stage was 9.0 feet, or 1.0 feet below 
  Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising 
  to between 10.5 and 11 feet, or 0.5 to 1.0 feet above Flood 
  Stage, after midnight tonight. Then begin falling and go below 
  Flood Stage early Friday morning.
* Impact...At 10.4 feet, Water affects lowlands around South 4th 
  Street.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$
453 
WGUS83 KDMX 150049
FLSDMX

Flood Statement
National Weather Service Des Moines IA
749 PM CDT Thu Jun 14 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Squaw Creek...

  Affecting the following counties in Iowa...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC169-160048-
/O.EXT.KDMX.FL.W.0026.180615T0351Z-180616T0712Z/
/AMWI4.1.ER.180615T0351Z.180615T0600Z.180615T0712Z.NO/
749 PM CDT Thu Jun 14 2018

...Flood Warning now in effect until early Friday morning...

The Flood Warning continues for
  The Squaw Creek at Ames Lincoln Way, or from 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* Until early Friday morning.
* At  7:00 PM Thursday the stage was 9.6 feet, or 0.4 feet below 
  Flood Stage.
* Flood Stage is 10.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this evening. Continue rising 
  to 10.2 feet, or 0.2 feet above Flood Stage, after midnight 
  tonight. Then begin falling and go below Flood Stage early Friday 
  morning.
* Impact...At 10.4 feet, water affects lowlands around South 4th 
  Street.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$
586 
WGUS83 KDMX 150427
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1127 PM CDT Thu Jun 14 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Squaw Creek...

  Affecting the following counties in Iowa...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC169-160422-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T0422Z/
/AMWI4.1.ER.180615T0303Z.180615T0400Z.180615T0422Z.NO/
1127 PM CDT Thu Jun 14 2018

...Flood Warning now in effect until late this evening...

The Flood Warning continues for
  The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* Until late this evening.
* At 11:00 PM Thursday the stage was 10.3 feet, or 0.3 feet above 
  Flood Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to near 10.7 feet by early Friday morning, then fall 
  below Flood Stage Friday afternoon.
* Impact...At 9.7 feet, West 190th Street is flooded where it crosses
  Squaw Creek...west of the intersection with 510th Street...or 2 
  1/2 miles southwest of Gilbert.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$
811 
WGUS83 KDMX 150826
FLSDMX

Flood Statement
National Weather Service Des Moines IA
326 AM CDT Fri Jun 15 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...South Skunk River...Squaw Creek...

  Affecting the following counties in Iowa...Polk...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC153-169-160826-
/O.EXT.KDMX.FL.W.0028.000000T0000Z-180616T1809Z/
/AESI4.1.ER.180615T0322Z.180615T1200Z.180615T1809Z.NO/
326 AM CDT Fri Jun 15 2018

...Flood Warning now in effect until this afternoon...

The Flood Warning continues for
  The South Skunk River near Ames US 30, or From Squaw Creek...to the
  Polk-Jasper County line.
* Until this afternoon.
* At  3:00 AM Friday the stage was 21.9 feet, or 0.4 feet above Flood
  Stage.
* Flood Stage is 21.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 22.1 feet, or 0.6 feet above Flood Stage, this 
  morning. Then begin falling and go below Flood Stage this 
  afternoon.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also 
  affects the sports complex along the river south of US 30.

&&

LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
      4180 9352 4201 9362             

$$

IAC169-160826-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T1842Z/
/AMWI4.1.ER.180615T0303Z.180615T1200Z.180615T1842Z.NO/
326 AM CDT Fri Jun 15 2018

...Flood Warning now in effect until this afternoon...

The Flood Warning continues for
  The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* Until this afternoon.
* At  3:00 AM Friday the stage was 11.7 feet, or 1.7 feet above Flood
  Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 12.3 feet, or 2.3 feet above Flood Stage, this 
  morning. Then begin falling and go below Flood Stage this 
  afternoon.
* Impact...At 12.0 feet, Water is in the parking lots of apartments 
  along Stonehaven Drive. The Veenker Golf Course Shed is 
  threatened.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$
824 
WGUS83 KDMX 151505
FLSDMX

Flood Statement
National Weather Service Des Moines IA
1005 AM CDT Fri Jun 15 2018

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Squaw Creek...

  Affecting the following counties in Iowa...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC169-161505-
/O.EXT.KDMX.FL.W.0026.000000T0000Z-180616T2000Z/
/AMWI4.1.ER.180615T0303Z.180615T1015Z.180615T2000Z.NO/
1005 AM CDT Fri Jun 15 2018

...Flood Warning now in effect until late this afternoon...

The Flood Warning continues for
  The Squaw Creek at Ames Lincoln Way, or From 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* Until late this afternoon.
* At  9:00 AM Friday the stage was 11.8 feet, or 1.8 feet above Flood
  Stage.
* Flood Stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...continue falling and go below Flood Stage late this 
  afternoon.
* Impact...At 10.4 feet, Water affects lowlands around South 4th 
  Street.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$
599 
WGUS83 KDMX 152215
FLSDMX

Flood Statement
National Weather Service Des Moines IA
515 PM CDT Fri Jun 15 2018

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Squaw Creek...

  Affecting the following counties in Iowa...Story
  
River forecasts include observed precipitation, as well as expected 
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area, turn around and find an alternate 
route. Turn around, do not drown.

More information--including impact statements and crest 
histories--is available on the Web at...  www.weather.gov/desmoines.
Click on the Rivers and Lakes link.

&&

IAC169-152245-
/O.CAN.KDMX.FL.W.0026.000000T0000Z-180616T2000Z/
/AMWI4.1.ER.180615T0303Z.180615T1015Z.180615T2052Z.NO/
515 PM CDT Fri Jun 15 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Squaw Creek at Ames Lincoln Way, or from 5 miles upstream of 
  Lincoln Way...to the South Skunk River.
* At  5:00 PM Friday the stage was 9.6 feet, or 0.4 feet below Flood 
  Stage.
* Forecast...fall to 5.5 feet Saturday morning.
* Impact...At 9.7 feet, West 190th Street is flooded where it crosses
  Squaw Creek...west of the intersection with 510th Street...or 2 
  1/2 miles southwest of Gilbert.

&&

LAT...LON 4208 9369 4208 9366 4201 9359 4201 9365
      4208 9369                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 5:58 AM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Jun 14, 5:58 AM CDT, 6 hours 16 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
558 AM CDT Thu Jun 14 2018

.SHORT TERM.../Today through Tonight/
Issued at 409 AM CDT Thu Jun 14 2018

Strong theta-e advection ongoing into central Iowa this morning
as strong low level jet directing moisture into the state.
Convection has recently developed where this strong moisture
advection is occurring on the nose of strong MUCape. Have had a
few reports of hail with a two inch report near Moorland early
this morning with one of the stronger storms. Will continue to see
a few storms approach or exceed severe criteria into this morning
as the instability builds into the state with main concern
continuing from large hail. The CAMs slowly progress this
convection east this morning with an apparent MCV developing as
the storms become more widespread. Also anticipate heavy rainfall
with these storms with PWATs climbing to over 1.5".

Most of the storms will pass east of the forecast area by midday
with building thickness/heat into the state thereafter.
Temperatures should climb nicely, especially in the west where
clouds from the morning convection should give way to some
sunshine. This warmth will continue into tonight with lows around
70s in most locations as the warm/humid airmass spreads over the
state. Convection tonight will mainly be north and east of the
forecast area where the strongest moisture advection will occur
although the far northeast portions of the forecast area may see
a stray storm.

.LONG TERM.../Friday through Wednesday/
Issued at 409 AM CDT Thu Jun 14 2018

From Friday through Sunday our weather will be dominated by a
mid-level ridge centered over the southeast U.S. and building over
Iowa. This will bring persistent hot weather to our forecast area,
with high temperatures well into the 90s and heat index values
approaching or topping 100 degrees each day. In addition southerly
breezes will hold overnight temperatures in the 70s, with lows in
the mid to upper 70s in many areas. This scenario will likely
justify a long-duration heat advisory, which could be issued as
soon as this afternoon. All outdoor interests this weekend should
plan to take appropriate precautions for potentially hazardous
heat. The aforementioned mid-level ridge will also set up a
proverbial "ring of fire" scenario in which multiple rounds of
convection will fire on the northwestern periphery of the ridge.
Initially these storms may sneak into our far northern counties,
on Friday night and/or Saturday night, but generally the bulk of
the activity will remain to our north and northwest across South
Dakota and Minnesota.

On Sunday night or Monday the ridge will begin to break down, at
least across our region, as a broad 500 mb trough slowly
approaches from the west. This will bring a surface trough through
Iowa, accompanied by showers and thunderstorms. However, various
prognostic model runs continue to show a high degree of
variability in both the timing of this trough passage and also in
the extent to which it will progress south of the area as opposed
to stalling out nearer to the Iowa/Missouri border. Either way, by
Tuesday and possibly by Monday we will see relief from the heat
as the trough moves through, and it will then remain to be seen
whether we get a few days of sunny and dry weather or whether the
decayed frontal zone comes back northward much quicker, bringing a
return of clouds and rain. This makes the forecast quite
uncertain toward the middle of next week, though the one thing
that can be said with some confidence is that the upcoming heat
wave will not last past Monday at the latest.

&&

.AVIATION.../For the 12Z TAFS through 12Z Friday morning/
Issued at 558 AM CDT Thu Jun 14 2018

Main concern in the forecast will be over the next six hours as
convection pushes across central Iowa. This will produce areas of
restricted visibilities and ceilings due to heavy rain. Surface
winds will also be erratic in and around thunderstorms. However,
the activity is expected to move east of the forecast area by this
afternoon with widespread VFR conditions returning for the
remainder of the forecast. Non-convective LLWS is also expected
later tonight as the low level jet increases.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...Cogil
LONG TERM...Lee
AVIATION...Cogil
Hazardous weather outlook, Jun 14, 3:40 AM CDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
340 AM CDT Thu Jun 14 2018

IAZ004>007-015>017-023>028-033>038-044>050-057>062-070>075-
081>086-092>097-151100-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-
Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-
Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-
Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
340 AM CDT Thu Jun 14 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect Iowa this morning, mainly
north of Interstate 80. A few storms could be strong to severe,
with large hail the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible at times across far northern Iowa from
Friday night through Sunday night. A few of these storms could be
strong to severe, but most of the activity will be north of the
border in Minnesota. More widespread thunderstorms may be possible
at times from Monday through Tuesday, but confidence is lower and
the severe weather threat is uncertain during that time.

Hot and humid conditions will prevail from Friday through at least
Sunday and perhaps into Monday. Heat index values will approach
or exceed 100 degrees each afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

IAZ039-151100-
Black Hawk-
340 AM CDT Thu Jun 14 2018

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered thunderstorms will affect the area this morning. A few
storms could be strong to severe, with large hail the primary
threat.

A River Flood Warning remains in effect for the Cedar River
basin at Cedar Falls. Please refer to our website at
weather.gov/desmoines for further details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorm chances will return to the area between Monday and
Tuesday of next week. The severe weather threat is uncertain at
this time.

Hot and humid conditions will prevail from Friday through at least
Sunday and perhaps into Monday. Heat index values will approach
or exceed 100 degrees each afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Lee

In the hours before

Local storm report, Jun 14, 11:40 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1140 AM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HEAVY RAIN       PATON                   42.16N 94.26W
06/14/2018  E2.00 INCH       GREENE             IA   TRAINED SPOTTER

&&
Special weather statement, Jun 14, 11:44 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1144 AM CDT Thu Jun 14 2018

IAZ083>086-094>097-141845-
Clarke-Lucas-Monroe-Wapello-Decatur-Wayne-Appanoose-Davis-
Including the cities of Osceola, Chariton, Albia, Ottumwa,
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville,
and Bloomfield
1144 AM CDT Thu Jun 14 2018

...Strong Thunderstorms Moving Through The Area...

A line of thunderstorms will move southeast through the area. The
storms are slow moving and will be in the area through 1 PM.
These storms are capable of producing torrential rainfall on the
order of between 2 and 3 inches in an hour. The stronger storms
are also capable of producing nickel hail and wind gusts between
40 and 50 mph. Never cross water covered roadways and be prepared
for strong wind gusts which will move loose or lightweight objects.

FAB
Local storm report, Jun 14, 11:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1147 AM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     HEAVY RAIN       POCAHONTAS              42.74N 94.67W
06/14/2018  M3.10 INCH       POCAHONTAS         IA   PUBLIC

            VIA SOCIAL MEDIA.

&&
Local storm report, Jun 14, 11:50 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1150 AM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     HEAVY RAIN       3 SE WAUKEE             41.58N 93.82W
06/14/2018  E1.25 INCH       DALLAS             IA   TRAINED SPOTTER

            OCCURRED IN ABOUT 15 MINUTES - VIA SOCIAL
            MEDIA.

&&
Local storm report, Jun 14, 11:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 AM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     HEAVY RAIN       POMEROY                 42.55N 94.68W
06/14/2018  M2.05 INCH       CALHOUN            IA   PUBLIC

&&
Local storm report, Jun 14, 11:57 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 AM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     HEAVY RAIN       4 E PIONEER             42.66N 94.31W
06/14/2018  M5.50 INCH       HUMBOLDT           IA   PUBLIC

            FORWARDED BY IOWA ENVIRONMENTAL MESONET.

&&

ZOGG

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:26 AM CDTSpecial Weather StatementDMXWebster64 min
Jun 14, 2:52 AM CDTSevere Thunderstorm WarningDMXWebster27 min
Jun 14, 3:25 AM CDTSevere Thunderstorm WarningDMXBoone, Story18 min
Jun 14, 6:36 AM CDTSpecial Weather StatementDMXBoone, Hamilton, Humboldt, Pocahontas, Polk, Story and 1 more54 min
Jun 14, 7:49 AM CDTFlash Flood WarningDMXCalhoun, Humboldt, Pocahontas, Webster6 hr
Jun 14, 8:38 AM CDTFlash Flood WarningDMXHamilton, Webster6 hr
Jun 14, 9:08 AM CDTSpecial Weather StatementDMXWapello52 min
Jun 14, 9:13 AM CDTFlash Flood WarningDMXBoone, Story6 hr
Jun 14, 10:50 AM CDTSevere Thunderstorm WarningDMXMahaska, Monroe, Wapello16 min
Jun 14, 2:38 PM CDTRiver Flood WarningDMXWebster7 hr
Jun 14, 3:00 PM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more4 days

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.